Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 24, Number 5  


$\Sigma$-predicates of finite types over an admissible set
Yu. L. Ershov
499
Dualisms of topological groups
Yu. N. Mukhin
537
Normality of Horn theories with a nonmaximal spectrum
E. A. Palyutin
551
Imbeddability and epimorphism relations on congruence-distributive varieties
A. G. Pinus
588
Characterization of groups with finite layers in the class of periodic groups
V. I. Senashov
608
Sessions of the seminar Algebra i Logika
618
  Algebra and Logic
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021